# SDR AALA20000720

- Difficulty date: April 20, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 51,009 hours, 26,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP SCRATCH IN SKIN STA 412, STR 24R.  INSTALLED REPAIR AT STA 412, STR 24R IAW SRM 53-30-3.  (X)
